The Annals of Mathematical Statistics

On Estimation of a Probability Density Function and Mode

Emanuel Parzen

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 33, Number 3 (1962), 1065-1076.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704472

Digital Object Identifier
doi:10.1214/aoms/1177704472

Mathematical Reviews number (MathSciNet)
MR143282

Zentralblatt MATH identifier
0116.11302

JSTOR
links.jstor.org

Citation

Parzen, Emanuel. On Estimation of a Probability Density Function and Mode. Ann. Math. Statist. 33 (1962), no. 3, 1065--1076. doi:10.1214/aoms/1177704472. http://projecteuclid.org/euclid.aoms/1177704472.


Export citation